# SDR 2021FA0000231

- Difficulty date: August 10, 2021
- Submitted: August 10, 2021
- Operation: General aviation
- Aircraft: N585QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0141
- Aircraft time: 3,060 hours, 2,031 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 693223527
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LH LOWER SKIN HAS MULTIPLE AREAS OF CORROSION ON THE TRAILING EDGE OF SKIN. REFERENCE TEXTRON AVIATION ENGINEERING MEMO DQ30952M1 DATED AUGUST 9TH 2021.
